sexologist-icon
Bleeding after Ipill
My Fiance had her periods on 20th of last month. We had unprotected sex on 28th of the same month. She took an ipill right after 3-4 hours of having sex. She spotted bleeding on the 2nd of the next month. Now its been 8 days that she is having vaginal bleeding. We searched in the internet and found out that this bleeding is a side effect and is very normal and it will stop after 7 days. Today is the 8th day and she is still having occasional spotting once or twice a day. Now we are really worried how will it stop? Is she pregnant?
381 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Parag Patil
Gynecologist 24 yrs exp Thane
Bleeding can happen for many days......upto the next menses.....meet a gynec for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai
Having intercourse on the 8th day of the periods will very unlikely cause a pregnancy. However in case of doubt, get a urine pregnancy test done. The irregular bleeding is due to the ipill. This will settle on its own in a couple of months. Dr Sachin Dalal Madhu Hospital Bhandup West Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.